Fibonacci Quarterly
Journal Home | Editorial Board | List of Issues
How to Subscribe | General Index | Fibonacci Association

Volume 26 Number 1 February 1988

CONTENTS

Cover Page

Third International Conference Announcement 2
     Full text

A. F. Horadam & A. G. Shannon
Fibonacci and Lucas Curves
3
     Full text

Jin-Zai Lee & Jia-Sheng Lee
A Note on the Generalized Fibonacci Numbers
14
     Full text

S. Pethe & A. F. Horadam
Generalized Gaussian Lucas Primordial Functions
20
     Full text

M. G. Monzingo
On Prime Divisors of Sequences of Integers Involving Squares
31
     Full text

Yasuyuki Imai, Yasuo Seto, Shotaro Tanaka, & Hiroshi Yutani
An Expansion of xm and Its Coefficients
33
     Full text

Douglas Bowman
A New Generalization of Davison's Theorem
40
     Full text

R. A. Mollin
Generalized Fibonacci Primitive Roots, and Class Numbers of Real Quadratic Fields
46
     Full text

W. J. A. Colman
On Certain Semi-Perfect Cuboids
54
     Full text

Anne L. Ludington
Generalized Transposable Integers
58
     Full text

Kung-Wei Yang
Limits of q-Polynomial Coefficients
64
     Full text

Bjorn Poonen
Periodicity of a Combinatorial Sequence
70
     Full text

A. F. Horadam
Jacobsthal and Pell Curves
77
     Full text

Referees 84
     Full text

Edited by A. P. Hillman
Elementary Problems and Solutions
85
     Full text

Edited by Raymond E. Whitney
Advanced Problems and Solutions
89
     Full text

Back Cover